Special Issue: Mathematical models for the complexity of living systems

Guest Editors

Prof.  Carlo Cattani
Engineering School, DEIM, University of Tuscia, P.le dell’Università, 01100 Viterbo, Italy  
Email: cattani@unitus.it


Prof.  Wanqing Song
School of Electric and Electronic Engineering, Shanghai University of Engineering Science, Shanghai, 201620, China
Email: swqls@126.com


Prof.  Francesco Villecco
Dept. of Industrial Engineering, University of Salerno, via Giovanni Paolo II 132, 84084 Fisciano, Italy
Email: fvillecco@unisa.it

Manuscript Topics


This special issue is focussing on the modern approach for modelling the complexity of living systems. Because of their complexity and due to the available large amount of data on biological system we have to face several problem of interpretation and modellization of the results. Thus, a suitable theoretical model should be compared and tested with some experimental biological data, which in turns are also complex, like e.g. by images such as CT (computerized tomography), CPET (computerized positron emission tomography), by waves and magnetic fields such as ecography , MRI and others. All these data need a suitable interpretation and the definition of a suitable theoretical model to define the biological structure, including algorithm based on neural networks and computational methods for data analysis. Moreover, the complexity of living system can be also described by some mechanical models which explore living system by using the principles of mechanics and Industrial design. To this aim we solicit prospective Authors to submit original papers mainly dealing, but not limited, to the following topics:


• Integer and fractional order dynamical systems for populations
• Image analysis for biological systems
• Mechanics and industrial design for bio-inspired systems
• Analysis of complexity for bio-systems, fractals, entropy, stochastic models, parameters of complexity, Markov models
• Neural networks for bio-systems


Instructions for authors
https://www.aimspress.com/mbe/news/solo-detail/instructionsforauthors
Please submit your manuscript to online submission system
https://aimspress.jams.pub/

Paper Submission

All manuscripts will be peer-reviewed before their acceptance for publication. The deadline for manuscript submission is 31 December 2023

Published Papers(11)

Research article
Statistical inference for a competing failure model based on the Wiener process and Weibull distribution
Peihua Jiang Longmei Shi
2024, Volume 21, Issue 2: 3146-3164. doi: 10.3934/mbe.2024140
Abstract HTML PDF Viewed (1337)
Research article
Modeling and analysis of a stochastic giving-up-smoking model with quit smoking duration
Yajuan Guo Zijian Liu Yuanshun Tan Yawei Liu
2023, Volume 20, Issue 12: 20576-20598. doi: 10.3934/mbe.2023910
Abstract HTML PDF Viewed (1548)
Research article
Analysis of nonlinear ordinary differential equations with the generalized Mittag-Leffler kernel
Abdon Atangana Jyoti Mishra
2023, Volume 20, Issue 11: 19763-19780. doi: 10.3934/mbe.2023875
Abstract HTML PDF Cited (1) Viewed (1470)
Research article
Impact of general incidence function on three-strain SEIAR model
Manoj Kumar Singh Anjali. Brajesh K. Singh Carlo Cattani
2023, Volume 20, Issue 11: 19710-19731. doi: 10.3934/mbe.2023873
Abstract HTML PDF Viewed (1554)
Research article
More complex dynamics in a discrete prey-predator model with the Allee effect in prey
Mianjian Ruan Xianyi Li Bo Sun
2023, Volume 20, Issue 11: 19584-19616. doi: 10.3934/mbe.2023868
Abstract HTML PDF Viewed (1379)
Research article
Mathematical analysis and numerical simulation for fractal-fractional cancer model
Noura Laksaci Ahmed Boudaoui Seham Mahyoub Al-Mekhlafi Abdon Atangana
2023, Volume 20, Issue 10: 18083-18103. doi: 10.3934/mbe.2023803
Abstract HTML PDF Cited (1) Viewed (1614)
Research article
Emergent dynamics of various Cucker–Smale type models with a fractional derivative
Hyunjin Ahn Myeongju Kang
2023, Volume 20, Issue 10: 17949-17985. doi: 10.3934/mbe.2023798
Abstract HTML PDF Viewed (1504)
Research article
Under nonlinear prey-harvesting, effect of strong Allee effect on the dynamics of a modified Leslie-Gower predator-prey model
Manoj K. Singh Brajesh K. Singh Poonam Carlo Cattani
2023, Volume 20, Issue 6: 9625-9644. doi: 10.3934/mbe.2023422
Abstract HTML PDF Cited (2) Viewed (2186)
Research article
Characterizing emerging features in cell dynamics using topological data analysis methods
Madeleine Dawson Carson Dudley Sasamon Omoma Hwai-Ray Tung Maria-Veronica Ciocanel
2023, Volume 20, Issue 2: 3023-3046. doi: 10.3934/mbe.2023143
Abstract HTML PDF Cited (2) Viewed (2340)
Research article
Piecewise derivatives versus short memory concept: analysis and application
Abdon ATANGANA Seda İǦRET ARAZ
2022, Volume 19, Issue 8: 8601-8620. doi: 10.3934/mbe.2022399
Abstract HTML PDF Viewed (1879)
Research article
The role of geometric features in a germinal center
Zishuo Yan Hai Qi Yueheng Lan
2022, Volume 19, Issue 8: 8304-8333. doi: 10.3934/mbe.2022387
Abstract HTML PDF Viewed (2584)